• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To become a member, simply click the Register button at the top right.

Why this sudden feeling of severe agitation?

Messages
64
Location
Australia
I took a 2 hour rest in bed to ease my backache when I had this sudden extreme agitation came on. Just felt like punching the wall. Tried fist clenching & teeth biting to no avail.
It was very scary. This was gradually relieved after I took some food. Anyone had this experience before? I'm on clonozepam, melatonin spray (with gaba), lamictal, L-glutamine,
magnesium & slow K. Could this be a consequence of an untreated gastroparesis-like symptom for the past 6 months? Specialist gastro docs gave up on me after I could not tolerate
gaviscon, domperidone (supposed to treat gastroparesis) and nizatidine. Could this be due to brain being starved of oxygen & nutrients? Food & water sitting in stomach throughout
day & night.
 

Nielk

Senior Member
Messages
6,970
Zuriel,

Did you take less clonozepam or forgot one dose? What you describe, is what I feel when I try to wean off my klonopin=clonozepan. That's why I have to continue taking the exact same amount at the same time of day. Did you make any switches with it?
 
Messages
15,786
You're doing an awful lot to your neurotransmitters. Does your doc know about the melatonin + GABA spray? This could be interacting with the meds to increase the effect of GABA too much, and melatonin also has an inhibitory effect, in addition to causing/worsening OI.

If you just started the melatonin + GABA, you might want to consider stopping it until you can consult your doctor.
 

xchocoholic

Senior Member
Messages
2,947
Location
Florida
I get similiar feelings if I've been laying down too much. I assumed it was my body telling me to get up and get busy ...

But, if you're still consuming caffeine, high fructose corn syrup, chemicals or any food you're intolerant of, taking meds probably won't help you. There isn't a drug out there that can stop my reactions to gluten , caffeine, HFCS or certain chemicals without knocking me out ... And I prefer to stay awake ... :D

tc ... x
 
Messages
41
I get agitated from confusion, pain, brain fog, anxiety and OI etc - there is a combination of factors some surely I have missed to list. I find myself feeling agitated especially sitting upright trying to talk with my family, it's hard to comprehend what they are saying and it just gets worse.